Alert archive / California / Wind Advisories in 2008

Wind Advisory 53, NWS San Diego, CA

February 24, 2008Riverside County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Feb 24, 2008, 4:03 AM PST for Riverside County, San Diego County, California. It took effect at Feb 24, 2008, 12:00 PM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2008, 4:03 AM PST (12:03 UTC)
In effect from
Feb 24, 2008, 12:00 PM PST
Expired
Feb 24, 2008, 8:00 PM PST
In force
8 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2008-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2008-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 241203
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
403 AM PST SUN FEB 24 2008

...STRONG ONSHORE WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY
THIS EVENING...

.A PACIFIC STORM MOVING INLAND ALONG THE WEST COAST WILL BRING
STRONG GUSTY ONSHORE WINDS TO THE MOUNTAINS AND DESERTS THROUGH
EARLY THIS EVENING.

CAZ058-242015-
/O.EXT.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/
SAN DIEGO COUNTY MOUNTAINS-
403 AM PST SUN FEB 24 2008

...HIGH WIND WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM PST
THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM NOON TODAY TO 8 PM
PST THIS EVENING. 

WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS
AFTERNOON WITH STRONGEST GUSTS TO 60 MPH NEAR THE RIDGETOPS AND ON
DESERT SLOPES. WINDS WILL DECREASE TONIGHT. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

CAZ055-056-060-242015-
/O.CON.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
403 AM PST SUN FEB 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH ON RIDGETOPS AND
DESERT SLOPES WITH STRONGEST GUSTS TO 75 MPH. WINDS WILL DECREASE
TONIGHT. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

CAZ061-062-242015-
/O.UPG.KSGX.HW.A.0008.080224T1800Z-080225T0400Z/
/O.NEW.KSGX.WI.Y.0053.080224T2000Z-080225T0400Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
403 AM PST SUN FEB 24 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS
EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS 
AFTERNOON WITH GUSTS TO 45 MPH. WINDS WILL GUST TO 55 MPH NEAR THE
FOOTHILLS. WINDS WILL DECREASE TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. THE WINDS MAY GENERATE AREAS OF
BLOWING SAND AND DUST WITH VISIBILITY LESS THAN ONE QUARTER MILE
AT TIMES. 

$$

MARTIN
2 follow-up statements
000 
WWUS76 KSGX 242053
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1253 PM PST SUN FEB 24 2008

...STRONG ONSHORE WINDS IN THE MOUNTAINS AND DESERTS THROUGH
EARLY THIS EVENING...

.A PACIFIC STORM MOVING INLAND OVER THE WESTERN STATES 
WILL CONTINUE TO BRING STRONG WESTERLY WIND FLOW FROM THE PACIFIC
INTO THE MOUNTAINS AND DESERTS THROUGH EARLY THIS EVENING.

CAZ055-056-060-250400-
/O.CON.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
1253 PM PST SUN FEB 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH ON RIDGE TOPS AND
DESERT SLOPES WITH STRONGEST GUSTS TO 75 MPH. WINDS WILL DECREASE
TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

CAZ058-250400-
/O.CON.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/
SAN DIEGO COUNTY MOUNTAINS-
1253 PM PST SUN FEB 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH STRONGEST GUSTS TO 60
MPH NEAR THE RIDGE TOPS AND ON DESERT SLOPES. WINDS WILL DECREASE
TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

CAZ061-062-250400-
/O.CON.KSGX.WI.Y.0053.000000T0000Z-080225T0400Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1253 PM PST SUN FEB 24 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. 

WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS
WILL GUST TO 55 MPH NEAR THE FOOTHILLS. THE WINDS WILL DECREASE
TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. THE WINDS MAY GENERATE AREAS OF
BLOWING SAND AND DUST WITH VISIBILITY LESS THAN ONE QUARTER MILE
AT TIMES.

$$

MARTIN/SMALL
000 
WWUS76 KSGX 250349
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
749 PM PST SUN FEB 24 2008


CAZ055-056-060-250500-
/O.EXP.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
749 PM PST SUN FEB 24 2008

...HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING. 



$$

CAZ058-250500-
/O.EXP.KSGX.HW.W.0010.000000T0000Z-080225T0400Z/
SAN DIEGO COUNTY MOUNTAINS-
749 PM PST SUN FEB 24 2008

...HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PST THIS EVENING. 



$$

CAZ061-062-250500-
/O.EXP.KSGX.WI.Y.0053.000000T0000Z-080225T0400Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
749 PM PST SUN FEB 24 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. 



$$

DA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 23, 9:30 PM PST, 6 hours 33 minutes earlier.

Area forecast discussion, Feb 23, 9:30 PM PST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST SAT FEB 23 2008

.SYNOPSIS...A PACIFIC STORM WILL BRING RAIN TONIGHT AND
SUNDAY...HEAVY AT TIMES...WITH SNOW AT THE HIGHER ELEVATIONS. THIS
STORM WILL ALSO BRING LOCAL STRONG GUSTY WINDS...MAINLY IN THE
MOUNTAINS AND DESERTS. HIGH SURF WILL AFFECT THE BEACHES LATE SUNDAY
THROUGH TUESDAY. FAIR AND WARMER WEATHER WILL RETURN EARLY NEXT WEEK
AS HIGH PRESSURE BUILDS.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (TONIGHT-TUE)...OVERRUNNING MOISTURE IN THE WARM SECTOR
WAS PRODUCING LIGHT SHOWERS THIS EVENING...MAINLY IN THE NW AREAS.
THE 00Z NKX SOUNDING SHOWED MID TO HIGH LEVEL MOISTURE IN STRONG WSW
WINDS ALOFT WITH COOLING THROUGH MOST OF THE COLUMN...BUT ESPECIALLY
AROUND 850 MB.

A VIGOROUS COLD FRONT ASSOCIATED WITH THE STRONG UPPER LOW CENTERED
OFF OF NRN CA WILL MOVE ONSHORE EARLY SUN MORNING. LIGHT WARM SECTOR
RAIN WILL CONTINUE AND BECOME MORE WIDESPREAD AHEAD OF THE FRONT.
EXPECT A PERIOD OF MODERATE TO HEAVY PRECIP WITH THE FRONT LATE
TONIGHT AND EARLY SUN MORNING. THE HEAVY RAIN COMBINED WITH ALREADY
SATURATED SOIL WILL CAUSE THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY
IN AND BELOW RECENTLY BURNED AREAS AND ON STEEP TERRAIN. STRONG
GUSTY WINDS WILL ACCOMPANY THIS SYSTEM AND CONTINUE INTO SUN NIGHT
WITH THE STRONGEST WINDS IN THE MOUNTAINS AND LOCALLY INTO THE HIGH
DESERTS GUSTING NEAR 60 MPH. THE SNOW LEVEL WILL START OUT QUITE
HIGH AND THEN BE AROUND 7000 FT WITH THE FRONT. THE SNOW LEVEL WILL
DROP TO AROUND 5500 FT BEHIND THE FRONT BUT MOST OF THE PRECIP WILL
BE OVER BY THEN. THERE COULD BE A FOOT OR TWO OF SNOW AT THE HIGHER
ELEVATIONS.

RAINFALL ESTIMATES ARE...

COASTAL AREAS.......0.50 TO 1.50 INCHES
INLAND VALLEYS......0.75 TO 1.75 INCHES
FOOTHILLS...........1.25 TO 2.25 INCHES
MOUNTAINS...........2 TO 3 INCHES...WITH LOCAL AMOUNTS TO 5 INCHES
HIGH DESERTS........0.25 TO 0.60 INCHES
LOWER DESERTS.......0.05 TO 0.30 INCHES.

THE SHOWERS WILL TAPER OFF SUN AFTERNOON BUT RESIDUAL
MOISTURE...ISLAND EFFECT AND OROGRAPHICS MAY CONTINUE A FEW SHOWERS
INTO SUN NIGHT WITH SCT TO BKN CLOUDS LINGERING INTO MON. OFFSHORE
FLOW WILL CAUSE LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS
AND PASSED TUE WITH MOSTLY CLEAR SKIES. WARMER MON THEN MORE WARMING
TUE..ESPECIALLY W OF THE MOUNTAINS.

&&

.LONG TERM (WED-SAT)...FAIR AND MILD WEATHER UNDER HIGH PRESSURE
WITH WEAK OFFSHORE FLOW WILL PREVAIL THROUGH MOST OF THE LONG TERM.
HOWEVER...A COUPLE OF WEAK SHORT WAVE TROUGHS COULD BRING A FEW MORE
CLOUDS AND SLIGHT COOLING THU AND AGAIN SAT.

&&

.AVIATION...
240430Z...EXPECTING WIDESPREAD LIGHT PRECIP TONIGHT DUE TO
OVERRUNNING BUT BASES SHOULD REMAIN FAIRLY ELEVATED WITH VSBYS
GREATER THAN 6SM. A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN
AREAS BETWEEN 08-12Z AND SPREAD SOUTH THROUGH ABOUT 21Z. BASES WILL
RAPIDLY DROP TO 1000 FT MSL OR LOWER WITH THE MAIN FRONTAL BAND AND
PRECIP WILL BECOME HEAVY AT TIMES. VSBY SHOULD REMAIN 2SM OR GREATER
IN MOST AREAS WITH LOCAL VISIBILITY TO 1/2SM IN HEAVY RAIN. WIND
GUSTS COULD BE NEAR AIRPORT WEATHER WARNING CRITERIA AT KSAN
TOMORROW MORNING. STRONG WINDS OVER THE MOUNTAINS AND DESERTS WILL
RESULT IN MOUNTAIN WAVE / ROTOR ACTIVITY AND ASSOCIATED UP AND
DOWNDRAFTS SUNDAY. SHOWERS EXPECTED TO LINGER SUNDAY AFTERNOON AND
EVENING BEHIND THE FRONT...ESPECIALLY INLAND. CLEARING EARLY MONDAY
MORNING.

&&

.MARINE...
240430Z...SOUTH WINDS WILL INCREASE TONIGHT AS THE FRONT MOVES
CLOSER. WINDS EXPECTED TO BE SMALL CRAFT ADVISORY LATE TONIGHT
THROUGH SUNDAY MORNING. A STRONG COLD FRONT WILL MOVE IN LATE
TONIGHT THROUGH SUNDAY MORNING WITH HEAVY RAIN AT TIMES AND
HAZARDOUS SAILING CONDITIONS. WINDS WILL DECREASE LATE SUNDAY
MORNING...TURNING TO THE SOUTHWEST AND THEN BECOME WEST AND WEAKEN
FURTHER SUNDAY AFTERNOON. SHOWERS SUNDAY AFTERNOON...DECREASING
THROUGH SUNDAY NIGHT. THIS SYSTEM WILL CAUSE A LARGE WEST SWELL TO
MOVE IN BY LATE SUNDAY AFTERNOON. THEREFORE A HIGH SURF ADVISORY HAS
BEEN ISSUED FROM LATE SUN AFTERNOON THROUGH TUE MORNING WHEN THE
SURF IS EXPECTED TO DECREASE BELOW SEVEN FEET. ALSO THERE WILL BE
SMALL CRAFT HAZARDOUS SEAS DURING THIS PERIOD.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO
COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY. SEE LAXNPWSGX.

WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY.
SEE LAXWSWSGX.

FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO...
WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT
THROUGH SUNDAY. SEE LAXFFASGX.

HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS
FOR SUNDAY. SEE LAXNPWSGX.

HIGH SURF ADVISORY AND POTENTIAL BEACH EROSION LATE SUNDAY AND
MONDAY. SEE LAXCFWSGX.

SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH
MONDAY. SEE LAXCWFSGX.

&&

PUBLIC...DA
AVIATION...SV
Hazardous weather outlook, Feb 23, 4:00 PM PST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST SAT FEB 23 2008

CAZ042-043-048-050-055-056-057-058-060-061-062-241200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 PM PST SAT FEB 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... REMAINDER OF TODAY AND TONIGHT.

A PACIFIC STORM WILL BRING RAIN WITH SNOW AT THE HIGHER ELEVATIONS
AND LOCAL STRONG GUSTY WINDS TONIGHT AND SUNDAY.

THE FOLLOWING WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT...

HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO
COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY.

WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY.

FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO...
WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT
THROUGH SUNDAY.

HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS
FOR SUNDAY.

SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH
MONDAY.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH SATURDAY.

A STORM WILL CONTINUE TO AFFECT THE AREA SUNDAY INTO MONDAY.

THE FOLLOWING WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT...

HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO
COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY.

WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY.

FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO...
WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT
THROUGH SUNDAY.

HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS
FOR SUNDAY.

SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH
MONDAY.

HIGH SURF ADVISORY AND POTENTIAL BEACH EROSION LATE SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER SKYWARN ACTIVATION MAY BE NEEDED
LATER TONIGHT AND SUNDAY.

DA

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.